# SDR ASAA9575

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 507945155
- Condition: Frozen
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE L1 DOOR EXTERIOR HANDLE WOULD NOT OPEN DOOR.  HEATED AND LUBRICATED DOOR HANDLE, OPERATED NORMALLY.  (W)
